# SDR SWAA2024022352964

- Difficulty date: February 16, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTBOARD FLASHLIGHT BRACKET IS CRACKED.<[01] PART TRANSACTION ONLY.;[02] REMOVED AND REPLACED FWD OUTBOARD FLASHLIGHT BRACKET; REF. ASTRONICS CMM 25-60-02;[03] VERIFIED.
